# SDR MTNA20220217001

- Difficulty date: February 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR72
- Aircraft serial: 253
- Aircraft time: 36,980 hours, 34,729 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Part number: PW127
- Part serial: PCEAM0049
- Condition: Leaking
- Location: Engine
- Part time: 19,499 hours, 18,744 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFTER LANDING, REPORTED ODORLESS SMOKE IN COCKPIT. RESULTED IN REPLACEMENT OF LEFT HAND ENGINE.
